IIUM Repository

Periodic Cellular Automata of Period-3

Ganikhodjaev, Nasir and Mohamad Asimoni, Nor Raihan (2015) Periodic Cellular Automata of Period-3. Journal of Applied Science and Agriculture, 10 (5). pp. 89-96. ISSN 1816-9112

[img] PDF - Published Version
Restricted to Repository staff only until 18 January 2020.

Download (474kB) | Request a copy


Cellular automata are a new approach that has been rapidly used in many area of science. In this paper, we introduce a notion of periodic one-dimensional cellular automata. In addition, we calculate entropy of some periodic cellular automata of period-3 and present the simulation for some fractal type periodic cellular automata.

Item Type: Article (Journal)
Additional Information: 4430/42989
Uncontrolled Keywords: Periodic cellular automata Entropy Simulation
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 21 May 2015 11:24
Last Modified: 08 Nov 2017 12:20
URI: http://irep.iium.edu.my/id/eprint/42989

Actions (login required)

View Item View Item


Downloads per month over past year